MolluscaBase name details

Cheileidae Macpherson & Chapple, 1951

570872  (urn:lsid:marinespecies.org:taxname:570872)

 unaccepted
Family
Not documented
MolluscaBase (2018). Cheileidae Macpherson & Chapple, 1951. Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=570872 on 2019-08-24
Date
action
by
2011-05-02 05:18:47Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet, P., Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47(1-2): 1-397 ISBN 3-925919-72-4. [details]  Available for editors  PDF available [request] 

Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-08-24 11:16:19+02:00 · Contact: Data Management Team